Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleUsing Gr\"obner bases for factoring polynomials over algebraic extension fields.
Author(s) Amir Hashemi, Benyamin M.-Alizadeh
TypeArticle in Journal
AbstractIn this paper, we present a simple and efficient algorithm for factoring an arbitrary univariate polynomial over algebraic extension fields, using Gröbner bases. We have implemented our algorithm in MAPLE and we evaluate its performance via some examples.

KeywordsGröbner bases; algebraic number fields; polynomial factorization
ISSN0219-4988
URL http://www.worldscientific.com/doi/abs/10.1142/S0219498811005270
LanguageEnglish
JournalJ. Algebra Appl.
Volume11
Number1
Pages9
PublisherWorld Scientific, Singapore
Year2012
Edition0
Translation No
Refereed No
Webmaster